# SDR VNAA2018091399908

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 34,032 hours, 34,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR RAIL SECTION AT 364 TO 384 LBL FOUND TO BE OUT OF LIMIT IAW 53-21-41 (CORRODED). INSTALLED FLOOR RAIL AT RBL 9 BETWEEN FS 354 TO 394 IAW AMM 53-01-11-400-802.
